# SDR DL72S960253

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65162222
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION FOR NR 6 LEADING EDGE SLAT, RIBS NR 16 AND NR 18 WERE FOUND TO BE CRACKED.  REPAIRED PER MM 57-54-0 FIG 809.
